How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

I missed collecting my prescription for propanol and cannot

Resolved Question:

I missed collecting my prescription for propanol and cannot get it now until Mon I take it for migraines and I have been taking it for 1 year I last took a tablet Thursday It says don't stop taking without docs permission am I ok with the 4 day gap Feel ok thanks
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Robert replied 3 years ago.
Hello,
Dear customer

Welcome to justanswer.com and thank you for your question.I will do whatever I can to help answer your questions:

Yes,it is okay to take your next dosage on monday.A gap of 4 days will not cause any side effects or any further precipitation of migraine.

Propranolol hydrochloride blocks the effects of certain chemicals in the body.This medication is prescribed to you to prevent migraine attacks.

The meaning that you do not have to stop this medication(for long term) without talking with your doctor or your doctor can only decide when to stop taking this medication & this warning is when propanolol is prescribed for heart disease.

If someone is taking a beta blocker/propanolol for an underlying heart condition like angina or heart failure, then problems could develop if one stop it abruptly/suddenly.But as you are taking it for migraines,most probably this this should not harm you.

A gap of 4 day should not cause any side effect or harm to you.

As you forgot/missed to collect the prescription for propanol, & due to weekend holidays,you are unable to get it,this will not harm you.

You just need to keep a watch on following symptoms:sudden chest pain,increased heart beat,severe sweating.

Usually & normally a small gap of 4 days does not cause any side effects especially when there is no underlying heart disease.

So I advise you that you can take your prescription of propanolol on monday & in future try to collect your medications well in time.


Hope this helped.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you XXXXX
Dr. Robert







Dr. Robert and 2 other Medical Specialists are ready to help you
Expert:  Dr. Robert replied 3 years ago.
Hi JA customer

I'm just following up with you to see how everything is going. Did my answer help?

Is there anything else that I can help you out?

Let me know,
Dr.Robert